# SDR SWAA096803

- Difficulty date: October 22, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 40,551 hours, 32,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430100
- Part serial: 2556
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING I/B FORE FLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
